Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the radical of a group algebra


Author: D. A. R. Wallace
Journal: Proc. Amer. Math. Soc. 12 (1961), 133-137
MSC: Primary 20.00
MathSciNet review: 0121408
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer and C. Nesbitt, On the modular representations of groups of finite order, University of Toronto Studies, Mathematics Series, no. 4, 1937.
  • [2] R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 0004042
  • [3] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959. MR 0103215
  • [4] Tadasi Nakayama, Some studies on regular representations, induced representations and modular representations, Ann. of Math. (2) 39 (1938), no. 2, 361–369. MR 1503413, 10.2307/1968792
  • [5] Masaru Osima, Note on the Kronecker product of representations of a group, Proc. Imp. Acad. Tokyo 17 (1941), 411–413. MR 0015112
  • [6] Lucio Lombardo-Radice, Intorno alle algebre legate ai gruppi di ordine finito. II, Rend. Sem. Mat. Roma 3 (1939), 239–256 (Italian). MR 0001553

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0121408-3
Article copyright: © Copyright 1961 American Mathematical Society